# SDR 2006UALA01399

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE 1.5 INCH AFT AND 4 INCHES BELOW THE TOP OF NUMBER THREE LEFT HAND COCKPIT WINDOW.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED A DOUBLER REPAIR.
